# SDR DALA2022050503141

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 49,977 hours, 35,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Door Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB PAN AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00019: CORROSION LEVEL 2, LOWER DOOR JAMB PAN AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717 SRM 53-20-15-2R REPAIR 7. (LP #2222868)
